Alert archive / Connecticut / Flood Watches in 2007
Flood Watch 2, NWS New York, NY
NWS New York, NY issued this flood watch at Mar 15, 2007, 3:34 PM EDT for Suffolk County, New York; Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut. It took effect at Mar 16, 2007, 3:52 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2007, 3:34 PM EDT (19:34 UTC)
- In effect from
- Mar 16, 2007, 3:52 AM EDT
- Expired
- Mar 17, 2007, 9:31 AM EDT
- In force
- 30 hr
- Issued by
- NWS New York, NY
- Flood severity
- None
Counties Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 59 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KOKX 151934 FFAOKX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE UPTON NY 334 PM EDT THU MAR 15 2007 ...A COMPLEX LATE WINTER STORM WILL CAUSE A VARIETY OF WEATHER CONDITIONS ACROSS THE WATCH AREA...INCLUDING THE POTENTIAL FOR FLOODING... CTZ008-012-NYZ079-081-160345- /O.NEW.KOKX.FA.A.0002.070317T0000Z-070317T1500Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN NEW LONDON-SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 334 PM EDT THU MAR 15 2007 ...FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK...INCLUDING THE FOLLOWING AREAS...IN SOUTHERN CONNECTICUT...NORTHERN NEW LONDON AND SOUTHERN NEW LONDON. IN SOUTHEAST NEW YORK...NORTHEASTERN SUFFOLK AND SOUTHEASTERN SUFFOLK. * FROM FRIDAY EVENING THROUGH SATURDAY MORNING * A COMPLEX LATE WINTER STORM WILL CAUSE A VARIETY OF WEATHER CONDITIONS ACROSS THE WATCH AREA. INITIAL RAINFALL IS EXPECTED TO CHANGE TO A MIX OF SNOW AND SLEET FRIDAY MORNING. THE WINTRY MIX IS EXPECTED TO ACCUMULATE 4 TO 6 INCHES. AS WARMER AIR GETS PULLED INTO THE REGION LATE IN THE DAY FRIDAY AND FRIDAY NIGHT...THE MIX IS EXPECTED TO CHANGE TO RAIN. THEN...THE RAIN IS EXPECTED TO BECOME HEAVY AS IT FALLS ON THE SLUSHY SURFACES. RAINFALL AMOUNTS OF 1 TO 2 INCHES...LOCALLY HIGHER IS EXPECTED. IT IS THIS RAINFALL THAT HAS PROMPTED THE FLOOD WATCH. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
5 follow-up statements
000 WGUS61 KOKX 160244 FFAOKX FLOOD WATCH NATIONAL WEATHER SERVICE UPTON NY 1044 PM EDT THU MAR 15 2007 ...A COMPLEX LATE WINTER STORM WILL CAUSE A VARIETY OF WEATHER CONDITIONS ACROSS THE WATCH AREA...INCLUDING THE POTENTIAL FOR FLOODING... CTZ008-012-NYZ079-081-161000- /O.CON.KOKX.FA.A.0002.070317T0000Z-070317T1500Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN NEW LONDON-SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 1044 PM EDT THU MAR 15 2007 ...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK... INCLUDING THE FOLLOWING AREAS...IN SOUTHERN CONNECTICUT... NORTHERN NEW LONDON AND SOUTHERN NEW LONDON. IN SOUTHEAST NEW YORK...NORTHEASTERN SUFFOLK AND SOUTHEASTERN SUFFOLK. * FROM FRIDAY EVENING THROUGH SATURDAY MORNING * RAIN WILL CONTINUE THROUGH MUCH OF THE OVERNIGHT...MIXING WITH SLEET AND SNOW TOWARD FRIDAY MORNING...THEN CHANGEOVER TO SNOW AND SLEET FRIDAY MORNING. THE WINTRY MIX IS EXPECTED TO ACCUMULATE 4 TO 6 INCHES. AS WARMER AIR GETS PULLED INTO THE REGION LATE IN THE DAY FRIDAY AND FRIDAY NIGHT...THE MIX IS EXPECTED TO CHANGE BACK TO ALL RAIN. THEN...THE RAIN IS EXPECTED TO BECOME HEAVY AS IT FALLS ON THE SLUSHY SURFACES. RAINFALL AMOUNTS OF 1 TO 2 INCHES...WITH LOCALLY HIGHER TOTALS...ARE EXPECTED. IT IS MAINLY THE HEAVY RAINFALL THAT HAS PROMPTED THE FLOOD WATCH...ALTHOUGH SNOW MELT WILL CONTRIBUTE TO THE FLOODING POTENTIAL. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS61 KOKX 160752 FFAOKX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE UPTON NY 352 AM EDT FRI MAR 16 2007 ...A COMPLEX LATE WINTER STORM WILL CAUSE A VARIETY OF WEATHER CONDITIONS ACROSS THE WATCH AREA...INCLUDING THE POTENTIAL FOR FLOODING... CTZ007-010-011-NYZ078-080-162100- /O.EXA.KOKX.FA.A.0002.070317T0000Z-070317T1500Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN MIDDLESEX-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK- 352 AM EDT FRI MAR 16 2007 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN UPTON HAS EXPANDED THE * FLOOD WATCH TO INCLUDE PORTIONS OF SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK...INCLUDING THE FOLLOWING AREAS...IN SOUTHERN CONNECTICUT...NORTHERN MIDDLESEX...SOUTHERN MIDDLESEX AND SOUTHERN NEW HAVEN. IN SOUTHEAST NEW YORK...NORTHWESTERN SUFFOLK AND SOUTHWESTERN SUFFOLK. * FROM THIS EVENING THROUGH SATURDAY MORNING * SNOW AND SLEET WILL ACCUMULATE SEVERAL INCHES TODAY...THEN GRADUALLY CHANGEOVER TO PLAIN RAIN...OR FREEZING RAIN IN SPOTS. THIS IS THE RESULT OF WARMER AIR GETTING PULLED INTO THE REGION LATE IN THE DAY TODAY AND TONIGHT. THE RAIN IS EXPECTED TO BECOME HEAVY AS IT FALLS ON THESE SLUSHY SURFACES. RAINFALL AMOUNTS OF AROUND 2 INCHES...WITH LOCALLY HIGHER TOTALS...ARE EXPECTED. IT IS MAINLY THE HEAVY RAINFALL THAT HAS PROMPTED THE FLOOD WATCH...ALTHOUGH SNOW MELT WILL CONTRIBUTE TO THE FLOODING POTENTIAL. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ CTZ008-012-NYZ079-081-162100- /O.CON.KOKX.FA.A.0002.070317T0000Z-070317T1500Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN NEW LONDON-SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 352 AM EDT FRI MAR 16 2007 ...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK... INCLUDING THE FOLLOWING AREAS...IN SOUTHERN CONNECTICUT... NORTHERN NEW LONDON AND SOUTHERN NEW LONDON. IN SOUTHEAST NEW YORK...NORTHEASTERN SUFFOLK AND SOUTHEASTERN SUFFOLK. * FROM THIS EVENING THROUGH SATURDAY MORNING * SNOW AND SLEET WILL ACCUMULATE SEVERAL INCHES TODAY...THEN GRADUALLY CHANGEOVER TO PLAIN RAIN...OR FREEZING RAIN IN SPOTS. THIS IS THE RESULT OF WARMER AIR GETTING PULLED INTO THE REGION LATE IN THE DAY TODAY AND TONIGHT. THE RAIN IS EXPECTED TO BECOME HEAVY AS IT FALLS ON THESE SLUSHY SURFACES. RAINFALL AMOUNTS OF AROUND 2 INCHES...WITH LOCALLY HIGHER TOTALS...ARE EXPECTED. IT IS MAINLY THE HEAVY RAINFALL THAT HAS PROMPTED THE FLOOD WATCH...ALTHOUGH SNOW MELT WILL CONTRIBUTE TO THE FLOODING POTENTIAL. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS61 KOKX 162037 FFAOKX FLOOD WATCH NATIONAL WEATHER SERVICE UPTON NY 437 PM EDT FRI MAR 16 2007 ...A COMPLEX LATE WINTER STORM WILL CAUSE A VARIETY OF WEATHER CONDITIONS ACROSS THE WATCH AREA...INCLUDING THE POTENTIAL FOR FLOODING... CTZ007-008-010>012-NYZ078>081-170900- /O.CON.KOKX.FA.A.0002.070317T0000Z-070317T1500Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 437 PM EDT FRI MAR 16 2007 ...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SATURDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK... INCLUDING THE FOLLOWING AREAS...IN SOUTHERN CONNECTICUT...MIDDLESEX...NEW LONDON...AND SOUTHERN NEW HAVEN COUNTIES. IN SOUTHEAST NEW YORK...SUFFOLK COUNTY. * FROM 8 PM EDT THIS EVENING THROUGH SATURDAY MORNING * SNOW AND SLEET WILL GRADUALLY CHANGE OVER TO PLAIN RAIN FROM LATE THIS EVENING TO AROUND MIDNIGHT...WITH SOME POCKETS OF FREEZING RAIN. THIS IS THE RESULT OF WARMER AIR GETTING PULLED INTO THE REGION TONIGHT. THE RAIN IS EXPECTED TO BECOME HEAVY AS IT FALLS ON SLUSHY SURFACES. RAINFALL AMOUNTS OF AROUND 2 INCHES...WITH LOCALLY HIGHER TOTALS...ARE EXPECTED. IT IS MAINLY THE HEAVY RAINFALL THAT HAS PROMPTED THE FLOOD WATCH...ALTHOUGH SNOW MELT WILL CONTRIBUTE TO THE FLOODING POTENTIAL. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ GOODMAN
000 WGUS61 KOKX 170841 FFAOKX FLOOD WATCH NATIONAL WEATHER SERVICE UPTON NY 441 AM EDT SAT MAR 17 2007 ...A COMPLEX LATE WINTER STORM WILL CAUSE A VARIETY OF WEATHER CONDITIONS ACROSS THE WATCH AREA...INCLUDING THE POTENTIAL FOR FLOODING... CTZ007-010-011-NYZ078-080-170945- /O.CAN.KOKX.FA.A.0002.000000T0000Z-070317T1500Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN MIDDLESEX-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK- 441 AM EDT SAT MAR 17 2007 ...FLOOD WATCH IS CANCELLED... HEAVY RAIN HAS MOVED OFF TO THE EAST...THEREFORE THE FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL CONNECTICUT AND CENTRAL LONG ISLAND HAS BEEN CANCELLED. $$ CTZ008-012-NYZ079-081-171500- /O.CON.KOKX.FA.A.0002.000000T0000Z-070317T1500Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN NEW LONDON-SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 441 AM EDT SAT MAR 17 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE FLOOD WATCH CONTINUES FOR * NEW LONDON COUNTY IN SOUTHERN CONNECTICUT...AND EASTERN SUFFOLK COUNTY IN SOUTHEAST NEW YORK. * UNTIL 11 AM EDT THIS MORNING. * RAIN...HEAVY AT TIMES...WILL CONTINUE INTO EARLY THIS MORNING. THE COMBINATION OF RAIN AND MELTING SNOW AND SLEET WILL LEAD TO CONTINUED PONDING OF WATER IN POOR DRAINAGE AREAS THIS MORNING...WITH HAZARDOUS DRIVING CONDITIONS AS ANY UNPLOWED OR UNTREATED ROADS BECOME SLUSHY. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ GOODMAN
000 WGUS61 KOKX 171331 FFAOKX FLOOD WATCH NATIONAL WEATHER SERVICE UPTON NY 931 AM EDT SAT MAR 17 2007 ...THE STORM THAT BROUGHT PRECIPITATION TO THE REGION WAS OVER CAPE COD AND MOVING AWAY...AND THE STEADY PRECIPITATION HAS ENDED... CTZ008-012-NYZ079-081-171445- /O.CAN.KOKX.FA.A.0002.000000T0000Z-070317T1500Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN NEW LONDON-SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 931 AM EDT SAT MAR 17 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF SOUTHERN CONNECTICUT AND SOUTHEASTERN NEW YORK HAS BEEN CANCELLED. STEADY PRECIPITATION HAS MOVED OUT OF THE AREA AND THE THREAT OF FLOODING HAS ENDED. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flood watch went out at Mar 15, 11:05 AM EDT, 4 hours 29 minutes earlier.
Area forecast discussion, Mar 15, 11:05 AM EDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
1105 AM EDT THU MAR 15 2007
...MAJOR CHANGES TO UNFOLD OVER THE NEXT COUPLE OF DAYS...
...LATE SEASON WINTER STORM LOOKING LIKELY FRI INTO SAT...
.NEAR TERM (THIS AFTERNOON AND TONIGHT)...
WITH THE BULK OF THE RAIN CURRENTLY N AND W OF THE TRI-STATE AREA
AND ONLY SPORADIC AREAS OF LIGHT RAIN DEVELOPING IN/AROUND THE LOCAL
AREA...HAVE GONE AHEAD AND LOWERED POPS TO CHC FOR THE EARLY
AFTERNOON. WILL SEE POPS INCREASING TO CATEGORICAL BY LATE THIS
AFTERNOON...SO ONLY CHANGES WILL BE MADE TO THE EARLY PART OF THE
PERIOD. THERE HAVE BEEN SOME BREAKS IN THE CLOUDS...ALLOWING TEMPS
TO RISE INTO THE 50S AND 60S. WILL MAKE SOME TWEAKS...BUT HIGHS AREA
FINE FOR THE MOST PART.
OTHERWISE...MAJOR CHANGES DEVELOPING AS THE ZONAL FLOW BUCKLES
ACROSS THE GREAT LAKES WITH A STRONGLY AMPLIFIED...NEGATIVELY TILTED
UPPER TROUGH DEVELOPING AND TILTING THROUGH THE REGION THROUGH THE
WEEKEND.
THE POLAR FRONT SETTLES SWD LATER THIS AFTERNOON WITH OVERRUNNING
RAINS SPREADING FROM NW TO SE AS THE DAY PROGRESSES. WINDS SHIFT
AROUND TO THE N/NE BEHIND THE FRONT AS A LARGE SPRAWLING HIGH
PRESSURE SYSTEM BUILDS ACROSS EASTERN CANADA SUPPORTED BY CONFLUENT
FLOW ALOFT. MODELS IN FAIRLY GOOD AGREEMENT WITH THIS HIGH FORCING
THE COLD FRONT SOUTH TOWARDS THE DELMARVA BY EVENING...AND THEN
TOWARDS VIRGINIA/NA CAROLINA BORDER BY DAYBREAK FRIDAY.
MODELS COMING INTO A BIT BETTER AGREEMENT ON HOW QUICKLY THE COLD
AIR WORKS INTO THE REGION. SOUNDINGS SUPPORTING FROZEN PRECIP
DEVELOPING ACROSS FAR NORTHERN PORTIONS OF CWA BY MIDNIGHT AND
WORKING TO THE COAST BY DAYBREAK AS COLD AIR FILTERS IN BEHIND COLD
FRONT. SURFACE TEMPS DROP TO AROUND OR BELOW FREEZING ACROSS MOST OF
THE AREA BY DAYBREAK FRIDAY. THERMAL PROFILES SUPPORT A RAIN TO
SLEET TO SNOW TRANSITION...AS COLUMN COOLS RATHER UNIFORMLY.
&&
.SHORT TERM (FRIDAY THROUGH SATURDAY)...
UNCERTAINTY STILL EXIST IN THIS PERIOD OF THE FORECAST...WHICH IS
BASED ON THE DEVELOPMENT OF THE UPPER TROUGH OVER THE UPPER GREAT
LAKES. GFS/ECMWF/UKMET/CANADIAN ARE MORE AGGRESSIVE IN DIGGING UPPER
TROUGH OVER UPPER GREAT LAKES EARLY FRIDAY AS A SHORTWAVE CURRENTLY
OVER THE CANADIAN ROCKIES PHASES AND SHORTWAVE OVER THE DEEP SOUTH
PHASE WITH THE BROAD TROUGH...AND THEN NEGATIVELY TILTING AND
CLOSING IT OFF FRIDAY NIGHT AS IT PIVOTS THROUGH THE REGION SAT INTO
SUN. THE NAM SEEMS TO BE A SLOWER AND BROADER OUTLIER WITH THIS
TROUGH...WITH ONLY A SLIGHT NEGATIVE TILT AND MORE OPEN FORMATION AS
IT PIVOTS THROUGH THE REGION THIS WEEKEND.
THIS PHASING OF ENERGY AND EVOLUTION OF THE UPPER TROUGH IS THE KEY
TO THE FORECAST...AND WITH CURRENT UNCERTAINTY IN THIS LIES
UNCERTAINTY IN THE EXACT TRACK/STRENGTH OF A DEVELOPING MID-ATLANTIC
LOW WORKING UP THE COAST...WHICH WILL PLAY HAVOC WITH DETERMINE
P-TYPE AND ACCUMULATIONS.
AS IT STANDS NOW WILL STAY CLOSER TO GFS WHICH IS A COMPROMISE OF
ABOVE MENTIONED MODEL SUITE. PREFERRED MODEL SUITE IS IN AGREEMENT
WITH A WAVE DEVELOPING ALONG THE COLD FRONT ACROSS THE DEEP SOUTH
TONIGHT AND THEN TRACKING UP THE FRONT...TO OFF THE DELMARVA FRI
EVE. AFTER A LIGHTENING OF PRECIP LATE TONIGHT INTO EARLY FRIDAY
MORNING...PRECIP REDEVELOPS FRI MORNING/AFTERNOON FROM SW TO NE AS
LARGE SCALE SYNOPTIC LIFT FROM RIGHT REAR UPPER JET AND MOISTURE
FROM LOW-LEVEL JET WORKING UP THE COAST. PROFILE DURING THIS TIME
SUPPORT A MIX OF SNOW/SLEET FOR NYC/NE JERSEY/LI AND COASTAL CONN
AND SNOW TO THE NORTH. A GENERAL 1 TO 4 INCH ACCUMULATION OF SNOW
AND SLEET IS POSSIBLE DURING FRIDAY AFTERNOON AS PRECIP BECOMES
HEAVIER.
AS PHASED UPPER TROUGH PIVOTS TOWARDS THE COAST FRI EVENING...LOW
PRESSURE MOVING UP THE COAST INTENSIFIES OFF THE DELMARVA. THE EXACT
TRACK RIGHT NOW IS A BIT UNCERTAIN...BUT BEST GUESS AT THIS TIME
WOULD TAKE IT JUST E OF MONTAUK PT AND UP NARRAGANSETT BAY. TO THE N
AND W OF THE LOW...LIFT INTENSIFIES FRI EVENING INTO THE OVERNIGHT
WITH PRECIP BECOMING MODERATE TO HEAVY. INITIALLY PROFILES SUPPORT
MAINLY SNOW...WITH SNOW/SLEET TOWARDS THE SE COAST.
THE INTENSIFYING LOW WILL LIKELY DEVELOP A COASTAL FRONT WHICH
IS EXPECTED TO WORK ONSHORE FRI NIGHT. THE HIGHEST LIKELIHOOD FOR
THIS COASTAL FRONT TO WORK ONSHORE WOULD BE SUFFOLK COUNTY AND
COASTAL SE CONN...WHERE PRECIP WOULD TRANSITION TO RAIN IN THE
EVENING. TO THE NORTH AND WEST OF THE FRONT...ACROSS THE REMAINDER
OF THE REGION A PROLONGED PERIOD OF SNOW AND SLEET IS EXPECTED.
TOTAL SNOW AND SLEET FALL FOR THE EVENT COULD BE AS HIGH AS A FOOT
FOR THE LOWER HUDSON VALLEY...SW INTERIOR CT...AND NORTHERN PORTIONS
OF NE NJ WHERE PRECIP MAY REMAIN PRIMARILY AS SNOW. A SWATH OF 5 TO
8 INCHES OF SNOW AND SLEET IS POSSIBLE ACROSS NYC/NE NEW
JERSEY/NASSAU COUNTY/NORTHWESTERN SUFFOLK COUNTY...COASTAL LOWER
HUDSON VALLEY...SW COASTAL CONN...AND NORTHERN PORTIONS OF EASTERN
CONN. WITH 2 TO 5 INCHES POSSIBLE ACROSS SE COASTAL SECTIONS BEFORE
A CHANGEOVER TO RAIN. AFTER COLLAB WITH HPC/OTHER OFFICES WILL ISSUE
WINTER STORM WATCH FOR MOST OF THE AREA EXCEPT COASTAL SE CONN...AND
EASTERN LI.
WHERE PRECIP CHANGES TO RAIN...RAIN WILL FALL HEAVY AT TIMES FRIDAY
NIGHT WITH UP TO 2 INCHES OF RAINFALL POSSIBLE. WITH THIS RAINFALL
ON TOP OF EARLIER SNOW AND SLEET ACCUM...URBAN AND SMALL STREAM
FLOODING IS POSSIBLE. SINCE THERE IS STILL UNCERTAINTY ON THE EXACT
PLACEMENT OF THE COASTAL FRONT WILL NOT ISSUE FLOOD WATCH TO DEAL
WITH THIS...BUT MAY BE NECESSARY AS EVENT NEARS.
HEAVIEST MOISTURE/LIFT AXIS SLIDES EAST OF THE REGION BY FRIDAY
MORNING...WITH LINGERING SNOW SHOWERS BUT MINIMAL ACCUM ON SAT AS
UPPER TROUGH COMES THROUGH. ANY SNOW SHOWER ACTIVITY SHOULD END BY
SAT NIGHT WITH STRONG COLD ADVECTION ON THE BACKSIDE OF THE
DEPARTING LOW.
&&
.LONG TERM (SUNDAY THROUGH TUESDAY)...
A MODERATING TREND ENSUES MON INTO TUE WITH A STRENGTHENING RETURN
FLOW AHEAD OF THE NEXT FRONTAL SYSTEM PROGRESSING ACROSS THE GREAT
LAKES. LOW RAIN CHANCES WILL BE IN THE FORECAST FROM MON NIGHT
THROUGH TUE ALONG AND AHEAD OF THE EASTWARD ADVANCING FRONT. &&
.HYDROLOGY...
POTENTIAL FOR 1/4 TO 1/2 INCH OF RAINFALL TODAY WITH SHOWER/ISOLATED
CONVECTIVE ACTIVITY AHEAD OF COLD FRONT. ANOTHER 1/2 INCH OF QPF
POSSIBLE TONIGHT BEHIND THE POLAR FRONT WITH ANOTHER WAVE OF LOW
PRESSURE.
HEAVIEST QPF LOOKS TO BE FRI INTO FRI NIGHT WITH
OVERRUNNING PCPN INCREASING IN INTENSITY AS A COASTAL LOW DEVELOPS
ALONG THE MID ATLANTIC REGION AND TRACKS UP THE COAST. AT THIS TIME
OVER 2 INCHES OF QPF MAY BE A POSSIBILITY DURING THIS TIME. THE
MAJORITY THIS PCPN LOOKS TO FALL IN THE FROZEN STATE OVER
NYC/NJ/LOWER HUDSON VALLEY AND INTERIOR CONN. EASTERN LI AND COASTAL
SE CONN WILL LIKELY SEE A CHANGEOVER TO RAIN...WHICH MAY PRESENT THE
POTENTIAL FOR SOME URBAN AND SMALL STREAM FLOODING.
ICE JAMS NOT EXPECTED TO BE A PROBLEM AS OF YET ON OUR RIVERS AND
STREAMS...ESPECIALLY WITH A TURN TOWARDS COLDER CONDITIONS TONIGHT.
WILL NEED TO KEEP AN EYE ON MAIN STEM RIVERS UPSTREAM WITH MILD
CONDITIONS AND STILL 1 TO 3 INCH OF SWE IN HIGHER TERRAIN TO THE
NORTH. AS WARMER TEMPS CONTINUE TODAY AND WITH SOME RAINFALL
POSSIBLE WILL HAVE TO KEEP A CLOSE EYE ON THE WALKILL AND DELAWARE
RIVERS WHICH MAY EXPERIENCE EFFECTS FROM COMBINED SNOWMELT AND QPF.
&&
.AVIATION...
THE BULK OF THE PRECIP REMAINS WELL N OF THE AREA AND WILL DROP S
TOWARDS LCL TERMINALS LATER THIS AFTERNOON. WITH BREAKS IN CLOUDS...
VFR CIGS/VSBYS SHOULD BE IN PLACE FOR MOST TERMINALS UNTIL 18-10Z...
AND WILL ISSUE TAF AMENDMENTS HIGHLIGHTING THIS WITH PATCHY MVFR
VSBYS IN BR.
WINDS...LOOK FOR LIGHT SOUTHWESTERLY WINDS INITIALLY THIS
MORNING...THEN AN ABRUPT CHANGE TO NORTHWEST/NORTH BY 16-18Z (WIND
SHIFT FIRST AT KSWF AND LAST NEAR THE COAST). NORTHERLY WINDS PICK
UP IN SPEED TO 10 TO 15 KTS AND WILL BECOME GUSTY 20 TO 25 KTS
TOWARD EVENING...AND THROUGH TONIGHT AS COLD AIR ALOFT STEEPENS
LOW LEVEL LAPSE RATES. ALL RAIN THROUGH 05Z OR SO...THEN AREA WILL
SEE A TRANSITION TO RAIN/SNOW MIX AROUND MIDNIGHT KSWF...AND A FEW
HOURS LATER ELSEWHERE. EXPECT MOSTLY SNOW TOWARD FRIDAY MORNING AS
ENOUGH COLD AIR MOVES ON IN.
&&
.MARINE...
MORNING FCST PRETTY MUCH ON TRACK IN TERMS OF WINDS/WAVES. WITH
POLAR FRONT STILL WELL TO THE N...HAVE GONE AHEAD AND LOWERED POPS
TO CHC FOR THE LATE MORNING AND EARLY AFTERNOON...INCREASING TO
CATEGORICAL LATE.
OTHERWISE...SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR OCEAN
WATERS AS SEAS RUNNING AROUND 7 FT. THEN...THE PERSISTENT
SOUTHWESTERLY WINDS ABRUPTLY SHIFT TO THE NORTHWEST/NORTH LATER THIS
AFTERNOON AS FRONT SAGS SOUTH. WINDS WILL PICK UP AS STRONG HIGH
PRESSURE BUILDS TO THE NORTH AND COLD AIR ADVECTION GETS GOING IN
EARNEST. NORTHEASTERLY WINDS WILL INCREASE LATE THIS AFTERNOON AND
TONIGHT. WILL ISSUE SMALL CRAFT ADVISORY STARTING EARLY FRIDAY
MORNING FOR LI SOUND AND NY HARBOR...AND GALES FOR THE OCEAN ZONES
SAME TIME FRAME. EXPECT THESE STRONG NORTHEASTERLY WINDS THROUGH
FRIDAY AND FRIDAY NIGHT. MODEL DIFFERENCES NOTED WITH GFS MUCH
DEEPER WITH SURFACE LOW PRESSURE...AND THIS LOW TRACKS JUST EAST OF
THE WATERS. EVEN IF GFS IS TOO STRONG WITH THIS LOW...WHICH IS
POSSIBLE...GALES EXPECTED AND WINDS GRADUALLY SHIFT TO NORTH/THEN
NORTHWEST SATURDAY AS STORM SYSTEM DEPARTS.
CONDITIONS IMPROVE SUNDAY BEFORE WINDS INCREASE ON RETURN FLOW
MONDAY AS HIGH PRESSURE MOVES EAST. AS SUCH...SEAS WILL RESPOND.
AS FOR ANY COASTAL FLOODING CONCERNS...WILL NOT HIGHLIGHT ANYTHING
AT THIS TIME AS WE WOULD BE LOOKING AT A FOURTH PERIOD CONCERN HERE.
LOOKS LIKE THE FRIDAY EVENING HIGH TIDE CYCLE THE ONE TO WATCH AS
LATEST GFS BASED CSTL FLOODING GUIDANCE NUMBERS INDICATE AT LEAST 2
FEET ABOVE. DO NOT FEEL THAT THE FRIDAY MORNING TIDES WILL BE
AFFECTED...WITH MAYBE A FOOT ABOVE...WHICH IS BETWEEN GFS AND
USUALLY POOR NGM GUIDANCE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WATCH FROM LATE TONIGHT THROUGH SATURDAY
MORNING FOR CTZ005>010.
NY...WINTER STORM WATCH FROM LATE TONIGHT THROUGH SATURDAY
MORNING FOR NYZ067>078.
NJ...WINTER STORM WATCH FROM LATE TONIGHT THROUGH SATURDAY
MORNING FOR NJZ002>006-011.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM EDT FRIDAY FOR
ANZ330-335-338.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR
ANZ350-353-355.
GALE WARNING FROM 6 AM FRIDAY TO 6 AM EDT SATURDAY FOR
ANZ350-353-355.
&&
MORNING UPDATE...MPSHazardous weather outlook, Mar 15, 5:51 AM EDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 551 AM EDT THU MAR 15 2007 CTZ011-012-NYZ079>081-161000- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 551 AM EDT THU MAR 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL PUSH SOUTH ACROSS THE REGION TODAY. RAIN WILL ACCOMPANY THE FRONT TODAY...BUT AS COLDER AIR TAKES HOLD IN THE WAKE OF THE FRONT THE RAIN WILL GRADUALLY CHANGE TO A MIXTURE OF RAIN AND SNOW BY FRIDAY MORNING. THIS COULD CREATE SOME HAZARDOUS DRIVING CONDITIONS FOR THE EARLY FRIDAY MORNING COMMUTE AS TEMPERATURES FALL TO AROUND FREEZING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINTRY PRECIPITATION IS EXPECTED TO PICK UP IN INTENSITY ON FRIDAY FROM SOUTH TO NORTH AS LOW PRESSURE CURRENTLY OVER THE GULF COAST DEEPENS AND MOVES NORTHEAST TO NEAR THE MID ATLANTIC COAST BY FRIDAY EVENING...THEN RAPIDLY STRENGTHENS AND LIFTS NORTH ALONG THE NORTHERN MID ATLANTIC AND NORTHEAST COAST FRIDAY NIGHT INTO SATURDAY. 2 TO 5 INCHES OF SNOW AND SLEET ARE POSSIBLE BY FRIDAY EVENING...BEFORE WARMER AIR WORKS OVER AREA AND PRECIPITATION TURNS TO RAIN FRIDAY NIGHT. RAIN MAY BE HEAVY AT TIMES FRIDAY NIGHT WITH MINOR URBAN FLOODING POSSIBLE ACROSS EASTERN LONG ISLAND...AND MINOR FLOODING OF SMALL STREAMS AND CREEKS ACROSS SOUTHEASTERN CONNECTICUT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ330-335-338-161000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 551 AM EDT THU MAR 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ350-353-355-161000- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 551 AM EDT THU MAR 15 2007 ...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NE WINDS OF 20 TO 25 KT WITH GUSTS UP TO 35 KT ARE EXPECTED FRIDAY INTO FRIDAY NIGHT WITH SEAS BUILDING TO 7 TO 10 FT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ005>010-NJZ002>006-011-NYZ068>078-161000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-PUTNAM- ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- QUEENS-NASSAU-NORTHWESTERN SUFFOLK- 551 AM EDT THU MAR 15 2007 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT RAIN WILL CHANGE TO SNOW AND SLEET ACROSS INTERIOR LOCATIONS THIS EVENING AND GRADUALLY TO THE COAST LATE TONIGHT...WITH HAZARDOUS DRIVING CONDITIONS EXPECTED TO DEVELOP FOR THE EARLY FRIDAY MORNING COMMUTE AS TEMPERATURES FALL TO FREEZING OR BELOW. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINTRY PRECIPITATION IS EXPECTED TO PICK UP IN INTENSITY ON FRIDAY FROM SOUTH TO NORTH AS LOW PRESSURE CURRENTLY OVER THE GULF COAST DEEPENS AND MOVES NORTHEAST TO NEAR THE MID ATLANTIC COAST BY FRIDAY EVENING...THEN RAPIDLY STRENGTHENS AND LIFTS NORTH ALONG THE NORTHERN MID ATLANTIC AND NORTHEAST COAST FRIDAY NIGHT INTO SATURDAY. PRECIPITATION COULD BECOME MODERATE TO HEAVY FRIDAY AFTERNOON INTO FRIDAY NIGHT WITH OVER 6 INCHES OF SNOW AND SLEET ACCUMULATION POSSIBLE ACROSS THE WATCH AREA. THE ACCUMULATING SNOW AND SLEET WILL MOVE NORTH OF THE REGION SATURDAY MORNING...WITH LINGERING LIGHT SNOW SHOWERS POSSIBLE THROUGH THE DAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ067-161000- ORANGE- 551 AM EDT THU MAR 15 2007 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT RAINFALL OF ONE HALF TO ONE INCH IS POSSIBLE TODAY INTO EARLY THIS EVENING...WHICH COMBINED WITH SNOW MELT AND ICE JAM FLOW FROM THE NORTH MAY CAUSE SIGNIFICANT RISES ALONG THE WALKILL AND DELAWARE RIVERS OVER THE NEXT 24 HOURS. AS THE COLD FRONT SINKS FURTHER SOUTH THIS EVENING COLD AIR WILL BUILD DOWN INTO THE REGION FROM THE NORTH. WITH TEMPERATURES FALLING BELOW FREEZING ACROSS THE AREA AND TO THE NORTH...SNOW MELT CONTRIBUTION INTO THE MAIN STEM RIVERS SHOULD LESSEN. NONETHELESS...THIS SITUATION WILL BE MONITORED CLOSELY AND RESIDENTS..ESPECIALLY ALONG THE WALKILL AND DELAWARE RIVERS...ARE ADVISED TO STAY TUNED FOR UPDATED FORECASTS AND STATEMENTS OVER THE NEXT DAY OR SO. RAIN WILL CHANGE TO SNOW AND SLEET ACROSS INTERIOR LOCATIONS THIS EVENING...WHICH SHOULD ELIMINATE RUNOFF INTO THE RIVERS AS WELL. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED TO DEVELOP FOR THE EARLY FRIDAY MORNING COMMUTE AS TEMPERATURES FALL TO FREEZING OR BELOW. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINTRY PRECIPITATION IS EXPECTED TO PICK UP IN INTENSITY ON FRIDAY FROM SOUTH TO NORTH AS LOW PRESSURE CURRENTLY OVER THE GULF COAST DEEPENS AND MOVES NORTHEAST TO NEAR THE MID ATLANTIC COAST BY FRIDAY EVENING...THEN RAPIDLY STRENGTHENS AND LIFTS NORTH ALONG THE NORTHERN MID ATLANTIC AND NORTHEAST COAST FRIDAY NIGHT INTO SATURDAY. PRECIPITATION COULD BECOME MODERATE TO HEAVY FRIDAY AFTERNOON INTO FRIDAY NIGHT WITH OVER 6 INCHES OF SNOW AND SLEET ACCUMULATION POSSIBLE ACROSS THE WATCH AREA. THE ACCUMULATING SNOW AND SLEET WILL MOVE NORTH OF THE REGION SATURDAY MORNING...WITH LINGERING LIGHT SNOW SHOWERS POSSIBLE THROUGH THE DAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 5:07 AM EDT | Winter Storm Watch | OKX | Bronx, Kings, New York, Orange, Putnam, Richmond and 3 more | 11 hr |
| Mar 15, 4:16 PM EDT | Winter Storm Warning | OKX | Bronx, Kings, New York, Orange, Putnam, Richmond and 3 more | 40 hr |
| Mar 15, 4:16 PM EDT | Winter Weather Advisory | OKX | Bronx, Kings, New York, Orange, Putnam, Richmond and 3 more | 43 hr |
Nearby
Flood Watches in Connecticut, 2007Flood Watches in New York, 2007Every flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.